Title of article :
r-notion of Conjugacy in Partial and Full Injective Transformations
Author/Authors :
Hussain Shah, Aftab Department of Mathematics - Central University of Kashmir, Ganderbal , Rafiq Parray, Mohd Department of Mathematics - Central University of Kashmir, Ganderbal
Pages :
14
From page :
135
To page :
148
Abstract :
In this paper, we define a new notion of conjugacy in semigroups that reduces to the n-notion of conjugacy in an inverse semigroup. We compare our new notion with the existing notions. We characterize the notion in partial injective and in full injective transformations and determine the conjugacy classes in these semigroups.
Keywords :
Semigroup , Conjugacy , Transformation , Digraphs
Journal title :
Journal of Algebraic Structures and Their Applications
Serial Year :
2022
Record number :
2730026
Link To Document :
بازگشت